Alert archive / Mississippi / Tornado Warnings in 2005
Tornado Warning 114, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 29, 2005, 10:00 PM CDT for Carroll County, Leflore County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2005, 10:00 PM CDT (03:00 UTC)
- Expired
- Apr 29, 2005, 10:49 PM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Carroll County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 143 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 3:35 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 29, 9:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 522 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 300302 TORJAN MSC015-083-300345- /O.NEW.KJAN.TO.W.0114.050430T0300Z-050430T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 1000 PM CDT FRI APR 29 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... NORTHERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI THIS INCLUDES THE GREENWOOD AIRPORT EASTERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI THIS INCLUDES THE CITY OF GREENWOOD * UNTIL 1045 PM CDT * AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR GREENWOOD...OR ABOUT NEAR ITTA BENA...MOVING EAST AT 35 MPH. STORM SPOTTERS HAVE REPORTED A FUNNEL CLOUD AND WELL DEVELOPED WALL CLOUD NEAR GREENWOOD ASSOCIATED WITH THIS SEVERE THUNDERSTORM. * THE TORNADO IS EXPECTED TO BE NEAR... GREENWOOD AIRPORT BY 1010 PM CDT NORTH CARROLLTON BY 1030 PM CDT IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. MARBLE SIZED HAIL HAS ALREADY BEEN REPORTED. TAKE SHELTER NOW SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3363 9033 3345 9033 3343 8980 3368 8978 $$ DAB
4 follow-up statements
000 WWUS54 KJAN 300312 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1010 PM CDT FRI APR 29 2005 MSC015-083-300345- /O.CON.KJAN.TO.W.0114.000000T0000Z-050430T0345Z/ LEFLORE MS-CARROLL MS- 1010 PM CDT FRI APR 29 2005 ...A TORNADO WARNING CONTINUES UNTIL 1045 PM CDT FOR CENTRAL CARROLL AND EASTERN LEFLORE COUNTIES... AT 1005 PM CDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT A FUNNEL CLOUD AND WELL DEVELOPED WALL CLOUD. THE PARENT THUNDERSTORM WAS LOCATED NEAR GREENWOOD...MOVING EAST AT 30 MPH. THIS STORM HAS PRODUCED DAMAGE AS IT PASSED THROUGH PREVIOUS COUNTIES. TAKE SHELTER NOW THE TORNADO WILL BE NEAR... GREENWOOD AIRPORT BY 1015 PM CDT CARROLLTON AND NORTH CARROLLTON BY 1030 PM CDT IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. MARBLE SIZED HAIL HAS ALREADY BEEN REPORTED WITH THIS THUNDERSTORM. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3363 9033 3345 9033 3333 8980 3363 8978 $$ DAB
000
WWUS54 KJAN 300324
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1023 PM CDT FRI APR 29 2005
MSC083-300333-
/O.CAN.KJAN.TO.W.0114.000000T0000Z-050430T0345Z/
LEFLORE MS-
1023 PM CDT FRI APR 29 2005
...THE TORNADO WARNING FOR EASTERN LEFLORE COUNTY IS CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF EASTERN
LEFLORE COUNTY.
LAT...LON 3339 8979 3339 8986 3344 9012 3347 9012
3348 9009 3362 9009 3364 9010 3365 9009
3367 8979
$$
MSC015-300345-
/O.CON.KJAN.TO.W.0114.000000T0000Z-050430T0345Z/
CARROLL MS-
1023 PM CDT FRI APR 29 2005
...A TORNADO WARNING CONTINUES UNTIL 1045 PM CDT FOR NORTHERN CARROLL
COUNTY...
AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR GREENWOOD
AIRPORT...MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
NORTH CARROLLTON AND CARROLLTON BY 1030 PM CDT
7 MILES SOUTH OF I-55 EXIT 195 HWY 404 AT DUCK HILL BY 1040 PM CDT
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
JACKSON.
LAT...LON 3339 8979 3339 8986 3344 9012 3347 9012
3348 9009 3362 9009 3364 9010 3365 9009
3367 8979
$$
DAB000
WWUS54 KJAN 300342
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1040 PM CDT FRI APR 29 2005
MSC015-300345-
/O.CON.KJAN.TO.W.0114.000000T0000Z-050430T0345Z/
CARROLL MS-
1040 PM CDT FRI APR 29 2005
...A TORNADO WARNING CONTINUES UNTIL 1045 PM CDT FOR NORTHERN CARROLL
COUNTY...
AT 1025 PM CDT...STORM SPOTTERS FROM MISSISSIPPI STATE UNIVERSITY
REPORTED A TORNADO 6 MILES NORTH NORTHEAST OF THE GREENWOOD AIRPORT.
NATIONAL WEATHER SERVICE DOPPLER RADAR AT 1036 PM CONTINUED TO
INDICATE A TORNADO NEAR NORTH CARROLLTON...OR ABOUT 12 MILES
NORTHEAST OF GREENWOOD AIRPORT...MOVING EAST AT 40 MPH. TAKE
SHELTER NOW
THE TORNADO WILL BE NEAR...
I-55 EXIT 195 HWY 404 AT DUCK HILL BY 1045 PM CDT
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3339 8979 3339 8986 3344 9012 3347 9012
3348 9009 3362 9009 3364 9010 3365 9009
3367 8979
$$
DAB000
WWUS54 KJAN 300349
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1048 PM CDT FRI APR 29 2005
MSC015-300358-
/O.EXP.KJAN.TO.W.0114.000000T0000Z-050430T0345Z/
CARROLL MS-
1048 PM CDT FRI APR 29 2005
...THE TORNADO WARNING FOR NORTHERN CARROLL COUNTY EXPIRED AT 1045
PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF
NORTHERN CARROLL COUNTY.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
JACKSON.
LAT...LON 3339 8979 3339 8986 3344 9012 3347 9012
3348 9009 3362 9009 3364 9010 3365 9009
3367 8979
$$
DABWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 29, 8:50 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 29, 8:50 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 850 PM CDT FRI APR 29 2005 .UPDATE...LATEST SATELLITE IMAGERY SHOWS A STRONG SHORT WAVE MOVING TOWARD THE SOUTHERN PLAINS. STATIONARY BOUNDARY WAS NOTED JUST NORTHWEST OF THE FORECAST AREA...WAITING FOR THE APPROACH OF THE STRONG UPPER SHORT WAVE. STRONG TO SEVERE THUNDERSTORMS WERE MOVING ACROSS THE NORTHWEST DELTA REGION OF MISSISSIPPI. CURRENT FORECAST APPEARS TO BE ON TRACK AS THE COLD FRONT AND THUNDERSTORMS WILL MOVE ACROSS THE REGION DURING THE OVERNIGHT HOURS. CURRENT FORECAST TEMPS AND POPS STILL APPEAR TO BE ON TRACK. && .AVIATION...WILL CONTINUE WITH CONVECTION IN THE TAFS WITH STRONGER GUSTY WINDS ACROSS THE NORTHWEST TAFS...WHERE BETTER JET DYNAMICS WILL TAKE PLACE. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: 17
Hazardous weather outlook, Apr 29, 6:45 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 645 PM CDT FRI APR 29 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 302342- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 642 PM CDT FRI APR 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MUCH OF MISSISSIPPI. THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL OCCUR NORTH OF A LINE FROM BASTROP LOUISIANA...TO HOLLANDALE...VAIDEN...AND EUPORA MISSISSIPPI. HERE...THE COMBINATION OF MOISTURE...INSTABILITY...AND WIND SHEAR (WHICH IS THE CHANGE IN WIND DIRECTION/SPEED WITH HEIGHT) WILL ALLOW FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP TONIGHT ACROSS SOUTHERN ARKANSAS AND NORTHERN LOUISIANA...THEN MOVE ACROSS THIS AREA BETWEEN 8 PM AND 5 AM. TORNADOES...HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE POSSIBLE WITH THESE STORMS. ANOTHER UPPER-LEVEL DISTURBANCE WILL PUSH A COLD FRONT FURTHER SOUTHEAST INTO THE LOWER MISSISSIPPI VALLEY TONIGHT. AS THESE FEATURES MOVE INTO OUR AREA OVERNIGHT...A SQUALL LINE OF THUNDERSTORMS IS EXPECTED MOVE ACROSS THE REGION TONIGHT. EVEN THOUGH DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE GREATEST RISK WITH THESE THUNDERSTORMS...ISOLATED TORNADOES CANNOT BE RULED OUT. THIS LINE OF THUNDERSTORMS WILL SWEEP ACROSS THE REGION OVERNIGHT...EXITING SOUTHEAST MISSISSIPPI TOWARD SUNRISE. RIGHT NOW...IT LOOKS LIKE THE GREATEST RISK OF SEEING SEVERE WEATHER WILL OCCUR BETWEEN 8 PM AND 11 PM ACROSS THE ARKLAMISS REGION...BETWEEN 11 PM AND 2 AM AROUND A LINE FROM BROOKHAVEN TO COLUMBUS...AND BETWEEN 1 AM AND 5 AM OVER EAST CENTRAL AND SOUTHERN MISSISSIPPI. ...FLOODING... HEAVY RAIN MAY RESULT IN THE PONDING OF WATER ON ROADWAYS AND OTHER LOW-LYING AREAS ACROSS AREAS NORTH OF A LINE FROM BASTROP LOUISIANA...TO CARTHAGE AND COLUMBUS MISSISSIPPI. AS THUNDERSTORMS EVOLVE THIS EVENING...THE POTENTIAL EXISTS THAT A FEW STORMS WILL MOVE REPEATEDLY ACROSS THE SAME AREA. THE COMBINATION OF SEVERAL ROUNDS OF INTENSE STORMS...AND A SQUALL LINE MOVING THROUGH THE REGION...WILL BRING THE POTENTIAL TO SEE 2 TO 3 INCHES OF RAIN IN A 3 HOUR PERIOD. AT THIS TIME...AREAS NORTH OF A LINE FROM GREENVILLE TO LEXINGTON TO KILMICHAEL HAVE THE HIGHEST RISK OF SEEING THIS LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 29, 9:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG SHAW 33.60N 90.77W
04/29/2005 BOLIVAR MS EMERGENCY MNGR
TREES AND POWERLINES DOWN
&&
AEGLocal storm report, Apr 29, 9:38 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
938 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TORNADO 2 SE SHAW 33.58N 90.75W
04/29/2005 SUNFLOWER MS LAW ENFORCEMENT
SHAW PD REPORTED TORNADO ON THE GROUND SOUTHEAST OF SHAW.
REPORT RELAYED BY BOLIVAR EOC.
&&
AEGLocal storm report, Apr 29, 9:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
950 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL 1 W BASTROP 32.77N 91.93W
04/29/2005 0.88 INCH MOREHOUSE LA AMATEUR RADIO
PENNY TO NICKEL SIZED HAIL.
&&
AEGLocal storm report, Apr 29, 9:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL BASTROP 32.77N 91.91W
04/29/2005 1.00 INCH MOREHOUSE LA AMATEUR RADIO
ON EAST SIDE OF BASTROP.
&&
AEGSpecial weather statement, Apr 29, 9:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 954 PM CDT FRI APR 29 2005 ARZ074>075-LAZ007>009-015-MSZ019-025>042-301000- ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA- RICHLAND LA-WEST CARROLL LA-ATTALA MS-CARROLL MS- CHOCTAW MS-CLAY MS-GRENADA MS-HOLMES MS-HUMPHREYS MS- ISSAQUENA MS-LEFLORE MS-LOWNDES MS-MONTGOMERY MS- NOXUBEE MS-OKTIBBEHA MS-SHARKEY MS-SUNFLOWER MS- WASHINGTON MS-WEBSTER MS-WINSTON MS-YAZOO MS- THE NATIONAL WEATHER SERVICE HAS REPLACED TORNADO WATCH 211 WITH TORNADO WATCH 213 UNTIL 5 AM CDT FOR THE FOLLOWING AREAS... IN ARKANSAS THE NEW WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THE NEW WATCH INCLUDES 4 COUNTIES IN NORTHEAST LOUISIANA EAST CARROLL MOREHOUSE RICHLAND WEST CARROLL IN MISSISSIPPI THE NEW WATCH INCLUDES 19 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW HOLMES HUMPHREYS YAZOO IN EAST CENTRAL MISSISSIPPI NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN NORTHWEST MISSISSIPPI SUNFLOWER WASHINGTON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT... HAMBURG...WEST CROSSETT...GREENWOOD...WEST POINT...COLUMBUS... ROLLING FORK...ANGUILLA...KOSCIUSKO...RAYVILLE...DELHI... YAZOO CITY...MACON...BROOKSVILLE...GRENADA...STARKVILLE... LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA...WINONA... INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON... BASTROP...ACKERMAN...WEIR...EUPORA...MABEN...MATHISTON...DURANT... TCHULA...LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA... GREENVILLE...MAYERSVILLE...LOUISVILLE...OAK GROVE AND EPPS. LAZ016-023>026-MSZ043>051-053>056-059>063-301000- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA- TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS-FRANKLIN MS- HINDS MS-JEFFERSON MS-KEMPER MS-LAWRENCE MS-LEAKE MS- LINCOLN MS-MADISON MS-NESHOBA MS-NEWTON MS-RANKIN MS- SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 213 IN EFFECT UNTIL 5 AM CDT FOR THE FOLLOWING AREAS... IN LOUISIANA THIS WATCH INCLUDES 5 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA FRANKLIN MADISON TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 18 COUNTIES IN CENTRAL MISSISSIPPI COPIAH HINDS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI KEMPER NESHOBA NEWTON IN SOUTH CENTRAL MISSISSIPPI LAWRENCE LINCOLN IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE... MENDENHALL...PEARL...BRANDON...RICHLAND...FOREST...MORTON... VICKSBURG...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS... HAZLEHURST...WESSON...JACKSON...PORT GIBSON...NEWTON...UNION... DECATUR...CONEHATTA...FAYETTE...PHILADELPHIA...PEARL RIVER... MONTICELLO...NEW HEBRON...BUDE...ROXIE...MEADVILLE...CARTHAGE... DE KALB...SCOOBA...VIDALIA...FERRIDAY...WEST FERRIDAY... JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF. MSZ018-300400- BOLIVAR MS- TORNADO WATCH NUMBER 211 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREAS... IN MISSISSIPPI THIS WATCH INCLUDES 1 COUNTY IN NORTHWEST MISSISSIPPI BOLIVAR THIS INCLUDES THE CITIES OF...CLEVELAND.
Local storm report, Apr 29, 9:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
957 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL BASTROP 32.77N 91.91W
04/29/2005 2.75 INCH MOREHOUSE LA AMATEUR RADIO
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:47 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 43 min |
| Apr 29, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 63 min |
| Apr 29, 8:33 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 28 min |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 31 min |
| Apr 29, 9:15 PM CDT | Tornado Warning | JAN | Leflore, Sunflower | 45 min |
| Apr 29, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 53 min |
| Apr 29, 10:03 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 24 min |
| Apr 29, 10:47 PM CDT | Tornado Warning | JAN | Grenada, Montgomery, Webster | 28 min |
| Apr 29, 11:03 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 27 min |
| Apr 29, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 48 min |
| Apr 30, 12:14 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 46 min |
| Apr 30, 12:24 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 51 min |
| Apr 30, 12:34 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 41 min |
| Apr 30, 12:51 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 31 min |
| Apr 30, 12:52 AM CDT | Tornado Warning | JAN | Carroll, Holmes | 23 min |
| Apr 30, 12:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 46 min |
| Apr 30, 1:11 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 31 min |
| Apr 30, 1:22 AM CDT | Tornado Warning | JAN | Carroll, Montgomery | 23 min |
| Apr 30, 1:27 AM CDT | Tornado Warning | JAN | Attala, Holmes | 33 min |
| Apr 30, 1:47 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 43 min |
| Apr 30, 1:49 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 41 min |
| Apr 30, 2:00 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 60 min |
| Apr 30, 2:14 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 61 min |
| Apr 30, 2:16 AM CDT | Tornado Warning | JAN | Choctaw, Oktibbeha | 44 min |
| Apr 30, 2:19 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 41 min |
| Apr 30, 2:33 AM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 42 min |
| Apr 30, 2:40 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 35 min |
| Apr 30, 2:43 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 62 min |
| Apr 30, 2:49 AM CDT | Severe Thunderstorm Warning | JAN | Covington | 41 min |
| Apr 30, 2:55 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 20 min |
| Apr 30, 3:10 AM CDT | Tornado Warning | JAN | Covington, Jones | 65 min |
| Apr 30, 3:15 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Apr 30, 3:20 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 55 min |
| Apr 30, 3:26 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 34 min |
| Apr 30, 3:47 AM CDT | Tornado Warning | JAN | Marion | 43 min |
| Apr 30, 3:53 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 16 min |
| Apr 30, 3:57 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 63 min |
| Apr 30, 3:58 AM CDT | Severe Thunderstorm Warning | JAN | Jasper | 47 min |
| Apr 30, 4:17 AM CDT | Tornado Warning | JAN | Lamar | 43 min |
| Apr 30, 4:19 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 56 min |
| Apr 30, 4:21 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 39 min |
| Apr 30, 4:43 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 47 min |
Nearby
Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.